# SDR VNAA2013081200007

- Difficulty date: August 12, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 21,283 hours, 21,246 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD 2 LOW PRESSURE AMBER CAS MESSAGE AND QTY AT 20 PERCENT.  CREW RAN QRH, DIVERTED AND LANDED AT NEAREST SUITABLE AIRPORT WITHOUT INCIDENT.  MX INSPECTED, FOUND PRESSURE SUPPLY LINE TO NR 2 HYD MANIFOLD LOOSE, RETIGHTENED AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
